Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Itching in eyelids, nipples, whitish in color. Using androgel for low testosterone. Treatment?

Lately, one of my nipples has ben itching. Sometimes part of it appears discolored, sort of more whitesh than skin colored. I have trying to think of a change in diet or medicine that may have caused this but I can t think of anything. I do use androgel for low testosterone levels. Not sure if it s connnected, but the tops of both eye lids have also been itchy but there is no redness or anything present that looks like it could cause it.
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi...dear tayl..,
Thanks for choosing HCM..,
Itching and discolouring of the part of nipple.,
not due to diet or medicine..,
It could be due allergen..,
may be ...Bra....or elastic..,
So follow this treatment..,
Apply Momentasone cream ....on affected part..,
Tab cetrizine daily for 10 days..,
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor